# SDR DALA1228319263

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59103435
- Condition: Corroded
- Location: Bs 160 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE SKIN BULGING AT FS 160 LONGERON 28R.  CUTOUT DAMAGED INNER DOUBLER.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW ERA 500901-14 REV ORIG.
